# SDR AALA201910079033

- Difficulty date: October 4, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 20,599 hours, 4,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82411
- Condition: Inoperative
- Location: Seat 14abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 14ABC EMERGENCY LIGHT HAD A SHORT, LIGHT INOPERATIVE. REPLACED LIGHT ASSEMBLY PER AMM 33-51-19-000-003A AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00-710-001A.
